Generalized ideal elements in poe-semigroups.
Semigroup forum, Tome 25 (1982), pp. 213-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regular element, poe-semigroup, quasi-ideal element, le-semigroups, distributive le-semigroup
@article{SF_1982__25_134575,
author = {N. Kehayopulu},
title = {Generalized ideal elements in poe-semigroups.},
journal = {Semigroup forum},
pages = {213--222},
year = {1982},
volume = {25},
zbl = {0499.06012},
url = {http://geodesic.mathdoc.fr/item/SF_1982__25_134575/}
}
N. Kehayopulu. Generalized ideal elements in poe-semigroups.. Semigroup forum, Tome 25 (1982), pp. 213-222. http://geodesic.mathdoc.fr/item/SF_1982__25_134575/